MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® PLUS PLASTIC COLLECTION KIT; URINE COLLECTION SET

BECTON, DICKINSON & CO. BD VACUTAINER® PLUS PLASTIC COLLECTION KIT; URINE COLLECTION SET
Catalog Number 364956
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.Results: a sample was not returned for evaluation.A review of the device history record could not be performed as a lot number was not provided for this incident.Conclusion: without a sample, an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customer¿s indicated failure mode.
 
Event or Problem Description
It was reported that the bd vacutainer® plus plastic collection kit leaked during transport.No injury or medical intervention.

Brand Name
BD VACUTAINER® PLUS PLASTIC COLLECTION KIT
Common Device Name
URINE COLLECTION SET
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7077392
Report Number1917413-2017-00396
Device Sequence Number13777566
Product Code KDT
UDI-Device Identifier00382903649464
UDI-Public00382903649464
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364956
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2016
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;